# SDR SIMA0903

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: C245890001
- Part serial: B302
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3706 - UPON GEAR RETRACTION LEFT MAIN GEAR CYCLED BETWEEN LOCKED AND UNLOCKED POSITION APPROX 9 TIMES WITH LOUD BANGING NOISE ASSOCIATED WITH EACH CYCLED BEFORE LOCKING UP.  REMOVED AND REPLACED UPLOCK BOX IAW MM 32-31-00 GEAR RETRACTION AND MEASUREMENT CHECKED GOOD OK FOR RETURN TO SERVICE.  (M)
